Extreme Value Laws for Sequences of Intermittent Maps

Abstract : We study non-stationary stochastic processes arising from sequential dynamical systems built on maps with a neutral fixed points and prove the existence of Extreme Value Laws for such processes. We use an approach developed in [FFV16], where we generalised the theory of extreme values for non-stationary stochastic processes, mostly by weakening the uniform mixing condition that was previously used in this setting. The present work is an extension of our previous results for concatenations of uniformly expanding maps obtained in [FFV16].
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01319764
Contributor : Sandro Vaienti <>
Submitted on : Monday, May 23, 2016 - 7:57:36 AM
Last modification on : Thursday, February 7, 2019 - 4:23:48 PM
Document(s) archivé(s) le : Wednesday, August 24, 2016 - 10:18:04 AM

File

1605.06287.pdf
Files produced by the author(s)

Identifiers

Citation

Ana Cristina Moreira Freitas, Jorge Milhazes Freitas, Sandro Vaienti. Extreme Value Laws for Sequences of Intermittent Maps. Proceedings of the American Mathematical Society, American Mathematical Society, 2018, 146 (5), pp.2103-2116. ⟨10.1090/proc/13892⟩. ⟨hal-01319764⟩

Share

Metrics

Record views

376

Files downloads

95